# SDR SWIA2019101746503

- Difficulty date: August 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 43,691 hours, 36,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FLOOR SILL PANEL BETWEEN FS 409+128 AND FS559 HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO: 10/16/2019 COMPLIED WITH REPAIR OF RH PRESSURE FLOOR SILL IAW REO.
